# SDR GTIA2022013136260

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 26,127 hours, 11,673 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING INITAL CLIMB #2 OIL QTY DROPPED TO 5QT AFTER LEVENING AT 5000 OIL QT TO 8.0QT (TEMP OK/PRESS OK)--
